# SDR CA000906006

- Difficulty date: August 17, 2000
- Submitted: September 12, 2000
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 3,743 hours
- Engine: Pwa PT6A42
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402518
- Condition: Failed
- Location: Rt Windshield
- Part time: 1,374 hours, 920 cycles
- Component: Windshield
- Stage of operation: CR
- How discovered: V
- Nature of condition: S
- Precautionary procedure: I, A

## Discrepancy

(CAN) WHILE IN CRUISE AT 28,000 FEET, THE R/H WINDSHIELD FAILED. THE INNER LAMINATION SUSTAINED A FAILURE RESULTING IN A LATTICE LIKE SERIES OF CRACKS. (INSTALLED MAY 1997.)
